# SDR SWIA2024032600005

- Difficulty date: March 5, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,874 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 349-449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE RIVET HOLES DAMAGED IN PRESSURE FLOOR SILL ASSEMBLY BETWEEN FS349.00 - FS449.85 AND LBL36.00 0 LBL45.00.   (C-CHECK RO 3/24/2024)   REPAIRED DAMAGE TO PRESSURE FLOOR SILL BETWEEN FS349.00 - FS449.85 AND LBL36.00 0 LBL45.00 IN REF TO REO 601R-53-41-3219,REV--, DATED 2024-03-14. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
